# SDR ABXA9500051

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod Assembly
- Part number: DREMS5085
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 91-22-07, ASB 32-244, FOUND LEFT MAIN LANDING GEAR FLYING DOOR ROD ASSEMBLY HAD EXCESSIVE PLAY.  REPLACED ROD ASSEMBLY IAW DC-9 MM 32-12-1.
